教師資料查詢 | 類別: 期刊論文 | 教師: 許駿飛 Hsu, Chun-Fei (瀏覽個人網頁)

標題:Adaptive fuzzy total sliding-mode control of unknown nonlinear systems
學年101
學期1
出版(發表)日期2012/09/01
作品名稱Adaptive fuzzy total sliding-mode control of unknown nonlinear systems
作品名稱(其他語言)
著者Lin, Chih-Min; Hsu, Chun-Fei; Chen, Te-Yu
單位淡江大學電機工程學系
出版者Taipei: Chinese Fuzzy Systems Association
著錄名稱、卷期、頁數International Journal of Fuzzy Systems 14(3), pp.434-443
摘要This paper proposes the adaptive fuzzy total sliding-mode control systems with integral (I-AFTSMC) and proportional-integral (PI-AFTSMC) learning algorithms for the unknown nonlinear systems. These AFTSMC systems are comprised of a fuzzy total sliding-mode controller and a robust controller. The fuzzy total sliding-mode controller is utilized to approximate an ideal controller and the robust controller is designed to cover the approximation error between the fuzzy total sliding-mode controller and the ideal controller. In these designs the fuzzy rules are on-line tuned by the derived learning algorithm in the sense of Lyapunov function, so that the stability of the system can be guaranteed. The proposed AFTSMC systems are applied to the fault accommodation control of a Van der Pol oscillator and trajectory tracking control of a linear piezoelectric ceramic motor. The simulation result of Van der Pol oscillator and the experimental result of linear piezoelectric ceramic motor demonstrate that the effectiveness of the proposed AFTSMC systems for achieving favorable tracking performance. Comparing to the integral learning algorithm, the proportional-integral learning algorithm can achieve faster convergence of the tracking error; this comparison is also illustrated by the simulations and experiments.
關鍵字Adaptive control;fuzzy system;total sliding-mode control;adaptive learning algorithm
語言英文
ISSN2199-3211
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別德國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!